Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 472101, 6 pages
http://dx.doi.org/10.1155/2014/472101
Research Article

A New Super Extension of Dirac Hierarchy

1Department of Basic Sciences, Shenyang Institute of Engineering, Shenyang 110136, China
2College of New Energy, Shenyang Institute of Engineering, Shenyang 110136, China

Received 22 February 2014; Accepted 27 March 2014; Published 17 April 2014

Academic Editor: Ziemowit Popowicz

Copyright © 2014 Jiao Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. B. A. Kupershmidt, “A super Korteweg-de Vries equation: an integrable system,” Physics Letters A, vol. 102, no. 5-6, pp. 213–215, 1984. View at Publisher · View at Google Scholar · View at MathSciNet
  2. W.-X. Ma, J.-S. He, and Z.-Y. Qin, “A supertrace identity and its applications to superintegrable systems,” Journal of Mathematical Physics, vol. 49, no. 3, Article ID 033511, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  3. F. You, “Nonlinear super integrable Hamiltonian couplings,” Journal of Mathematical Physics, vol. 52, no. 12, Article ID 123510, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  4. X.-G. Geng and L.-H. Wu, “A super extension of Kaup-Newell hierarchy,” Communications in Theoretical Physics, vol. 54, no. 4, pp. 594–598, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. F.-C. You, “Nonlinear super integrable couplings of super Dirac hierarchy and its super Hamiltonian structures,” Communications in Theoretical Physics, vol. 57, no. 6, pp. 961–966, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. Q. P. Liu, “Darboux transformations for supersymmetric Korteweg-de Vries equations,” Letters in Mathematical Physics, vol. 35, no. 2, pp. 115–122, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. X. B. Hu, “A powerful approach to generate new integrable systems,” Journal of Physics A: Mathematical and General, vol. 27, no. 7, pp. 2497–2514, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. M. Gürses and Ö. Oguz, “A super soliton connection,” Letters in Mathematical Physics, vol. 11, no. 3, pp. 235–246, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. Y. S. Li and L. N. Zhang, “Hamiltonian structure of the super evolution equation,” Journal of Mathematical Physics, vol. 31, no. 2, pp. 470–475, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. J. Yu, J. Han, and J. He, “Binary nonlinearization of the super AKNS system under an implicit symmetry constraint,” Journal of Physics A: Mathematical and Theoretical, vol. 42, no. 46, Article ID 465201, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. X.-B. Hu, “An approach to generate superextensions of integrable systems,” Journal of Physics A: Mathematical and General, vol. 30, no. 2, pp. 619–632, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. W.-X. Ma, “A spectral problem based on so (3,R) and its associated commuting soliton equations,” Journal of Mathematical Physics, vol. 54, no. 10, Article ID 103509, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  13. W.-X. Ma and K.-S. Li, “Virasoro symmetry algebra of Dirac soliton hierarchy,” Inverse Problems, vol. 12, no. 6, pp. L25–L31, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. A. Roy Chowdhury and S. Roy, “On the Bäcklund transformation and Hamiltonian properties of superevaluation equations,” Journal of Mathematical Physics, vol. 27, no. 10, pp. 2464–2468, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. W. X. Ma, “Integrable couplings and matrix loop algebra,” in Proceedings of the Nonlinear and Modern Mathe-Matical Physics, W. X. Ma and D. Kaup, Eds., vol. 1562 of AIP Conference Proceedings, pp. 105–122, American Institute of Physics, Melville, NY, USA, 2013.